MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 1 1/2 IN. SINGLE USE STERILE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 1 1/2 IN. SINGLE USE STERILE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305767
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 1 1/2 in.Single use sterile a needle was found to be clogged.There were 5 instances of this.There was no report of patient impact.The following information was provided by the initial reporter: material no.: 305767.Batch no.: 1028656.It was reported that staff is unable to push medication out of the needle.Recently had several issues (approx.5) reported.Staff are able to extract the med, then push to displaced any air but once injected into the patient, staff are unable to push any farther causing multiple needle sticks where otherwise only one would be needed.Staff have changed out the needle and have then been able to push the drug.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 1 1/2 in.Single use sterile a needle was found to be clogged.There were 5 instances of this.There was no report of patient impact.The following information was provided by the initial reporter: material no.: 305767.Batch no.: 1028656.It was reported that staff is unable to push medication out of the needle.Recently had several issues (approx.(b)(4)) reported.Staff are able to extract the med, then push to displaced any air but once injected into the patient, staff are unable to push any farther causing multiple needle sticks where otherwise only one would be needed.Staff have changed out the needle and have then been able to push the drug.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was received by our quality team for evaluation.From the photo, a clogged needle defect was not able to be observed as only the top web was shown.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ NEEDLE 25 G X 1 1/2 IN. SINGLE USE STERILE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13333814
Report Number8041187-2022-00027
Device Sequence Number4885378
Product Code FMI
UDI-Device Identifier30382903057673
UDI-Public30382903057673
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Model Number305767
Device Catalogue Number305767
Device Lot Number1028656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown